# SDR AWXA0000945

- Difficulty date: November 24, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SEAT TRACK STA 986-1016 RBL 18 SEAT TRACK HAS CORROSION. REMOVED CORR MAT LOSS .045 (OG. .070) OUT OF LIMITS IAW SRM 53-60-52; REMOVED SEAT TRACK IAW SRM 51-40-02; FABED AND INSTALLED TRACK IAW SRM 53-00-52
